# SDR DXTA200803183

- Difficulty date: July 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED TO RETRACT ON CLIMBOUT.  COMPLETED CKLIST-FLAP WOULD NOT "RESET" AFTER LANDING, PER ACP, FOUND "FAULT CODE 2 - MOTOR FAULT CODE FAULT".  RESET FAULT CODE, TESTED FLAPS; FLAPS STILL WOULD NOT RETRACT; FAULT CODE 2 DISPLAYED AGAIN.  (A)
